... and now have been diagnosed being anemic..could these medications cause animia and should I take folic acid supplimentsw as well as the iron tablets my doctor prescribed?
For a list of amiodarone side-effects see https://www.drugs.com/sfx/amiodarone-side-effects.html
"... Hematologic side effects have been reported rarely. Cases of bone marrow suppression resulting in normocytic, normochromic anemia or thrombocytopenia have been reported. Granuloma formation and neutropenia have been reported. Agranulocytosis, hemolytic anemia, aplastic anemia, pancytopenia, neutropenia, thrombocytopenia, and granuloma have been reported in postmarketing experience."
and for a list of warfarin side-effects
"... Anemia has been reported infrequently."
Anemia could possibly be caused by your medications.
You are best to check with your doctor before taking a folic acid supplement.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 3 Jan 2014 • 1 answer
Vitamin D Deficiency - how long before Vitamin d starts taking effect I have been on d2 50,000 units
Posted 2 Mar 2016 • 3 answers
Posted 30 Aug 2016 • 2 answers
Posted 20 Apr 2017 • 1 answer